MathSciNet Relay Station
MathSciNet bibliographic data
MR1924373 11P70 (11B05 11K99)
Green, B. Arithmetic progressions in sumsets. Geom. Funct. Anal. 12 (2002), no. 3, 584–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement